MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER

Medline Industries, LP MEDLINE; DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER
Catalog Number MDSB10700
Medical Device Problem Codes Break (1069); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire that is connected to the probe is frayed and broken.
 
Additional Manufacturer Narrative
The customer reported the wire that is connected to the probe is frayed and broken, and no error code was received.A retrospective review of the complete complaint file was conducted in accordance with the complaint remediation protocol and applicable complaint handling procedures, and no new information, failure modes, or trends were identified.The record does not state that the reported problem was confirmed, and no root cause was identified.It was determined and documented that no additional investigation is required, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50853105
Report Number1417592-2026-47302
Device Sequence Number13138592
Product Code IYO
UDI-Device Identifier40884389154893
UDI-Public40884389154893
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSB10700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown